Table of Contents Author Guidelines Submit a Manuscript
Research Article
Abstract and Applied Analysis
Volume 2013, Article ID 891840, 2 pages
Letter to the Editor

Comment on “Perturbation Analysis of the Nonlinear Matrix Equation

1Tunis College of Sciences and Techniques, Tunis University, 5 Avenue Taha Hussein, P.O. Box 56, Bab Manara, Tunis, Tunisia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 7 August 2013; Accepted 4 September 2013

Academic Editor: Ahmed El-Sayed

Copyright © 2013 Maher Berzig and Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Abdul Latif, Antonio-Francisco Roldan-Lopez-de-Hierro, and Wutiphol Sintunaravat, “On common alpha-fuzzy fixed points with applications,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Mihai Turinici, “Structural Fixed Point Results in Metric Spaces,” Mathematical Analysis, Approximation Theory and Their Applications, vol. 111, pp. 639–691, 2016. View at Publisher · View at Google Scholar